# SDR P5CA2017083000291

- Difficulty date: August 29, 2017
- Submitted: August 30, 2017
- Operation: Air carrier
- Aircraft: N643GT
- Make and model: Boeing 767-3JHF
- Aircraft serial: 37809
- Aircraft time: 11,023 hours, 3,057 cycles
- System (JASC): 2611 · Smoke Detection
- Part: Detector
- Part number: 2156606A
- Part serial: 21698B
- Condition: Inoperative
- Location: Main Cargo
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

MAIN DECK CARGO FIRE LOOP 2 INOPERATIVE IAW FIM 26-14 BITE PROCEDURE CARGO SMOKE DETECTION SYS. REPLACED MAIN DECK CARGO LOOP 2 DETECTOR AND OPERATIONAL CHECK NO FAULTS FOUND.
